I began using Latisse back in March and until a week ago no problems. Can you suddenly develop irritation and burning and darkening of eyelid after prolonged use? My lower lids started burning like they were blistered on lower eyelid.
Can Prolonged Use of Latisse Cause Problems?
Doctor Answers (1)
Irritation From Latisse
Side effects from the initial studies showed less than 4 percent of patients experienced redness, irritation and itching of the upper eyelid, which was reversed upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied. This can happen at any time when you are using Latisse. The medication should be discontinued until the inflammation has resolved at which point Latisse can be started again and often it will not recur.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.